# SDR USAAF99034

- Difficulty date: June 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N862US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11300
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: D20543405
- Condition: Delaminating
- Location: Left
- Part time: 5,935 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

BUF - FL 1122 - EN ROUTE PIT/EWR - CREW NOTED SMOKE COMING FROM THE GLARE SHIELD.  FLIGHT DIVERTED TO BUF AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE LEFT WINDSHIELD P1 CONTACT DELAMINATING.  THE WINDSHIELD AND HEAT CONTROLLER WERE CHANGED.  (X)
